# SDR 98ZZZX1606

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8751V
- Make and model: Bbavia 8KCAB
- Aircraft serial: 20075
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG35XC
- Condition: Cracked
- Location: Case
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY CASE CRACKED ON BOTH SIDES OF CELL BELOW POSITIVE POST.  CRACKS STARTED FROM FACTORY SEAM DOWN ALMOST TO BOTTOM.  CRACKS APPEAR EQUAL ON BOTH SIDES.  LESS THAN 20 HOURS SINCE NEW.  POSSIBLE INTERNAL SHORT CAUSED EXPLOSION.
